Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Could too much exercise worsen lypodysthrophy?
Sep 2, 2003

I am in somewhat of a quandry as to how to proceed. I am 34 years old, am 5' 9" tall and weigh 145 lbs. I have been pos for about 10 years and am experiencing severe lypodysthropy. I am currently participating in the NewFill trial at Blue Pacific in the west coast. I've had four treatments and scheduled for a total of six and I've shown moderate response thus far. I exercise three times a week with 30 minutes of cardiovascular exercies (effexor machine) to lose stomach pauch, as well as doing resistance weights for about one hour three times per week. Thus far, the stomach has decreased in size, but seemingly at the cost of not benefiting from NewFil and my legs and arms have not grown despite four sets of each exercise, with increasingly heavier weights (free weights and machines). What do you recommend I do? I have considered asking my MD about anabolic steroids, but have heard that it could worsen lypodysthrophy? Am I doing too much cardiovascular exercise or too much weight lifting?

Response from Mr. Vergel

Your exercise routine is good. NewFill does not last in the first 3-4 sessions anyway, so its lack of permanency may nothing to do with your exercise. Anabolic steroids help increase lean body mass but may decrease subcutaneous fat some. DR Mest at Blue Pacific can talk to you about more permanent facial implants. Nelson



Previous
thin
Next
Exercising and diet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement